Silver Spring, MD
A 18-year-old female asked:
I got kicked in the lower stomach and the pain is very strong . advil (ibuprofen) only calms it a bit , what can i do to help this ?? what doctor do i go to ?
1 doctor answer • 1 doctor weighed in
Aesthetic Medicine 37 years experience
How long?: This is tricky you may have a simple strain of the abdominal muscles or internal injuries. Stop the advil (ibuprofen). I think you should go to the ER and get a check up. they can do some simple blood work see if your anemic get an xray or cat scanof your abdomen if they think its warranted. If this is so severe then get it checked today
Created for people with ongoing healthcare needs but benefits everyone.
4.1k viewsAnswered >2 years ago
Last updated May 15, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.